# SDR UALA2013052403616

- Difficulty date: May 24, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,814 hours, 13,784 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUR LPC BLADES DAMAGED ON L/E, BLADES NOT NUMBERED.   BLENDED IAW MM72-31-02.  CARRIED FORWARD RAISED FOR HFEC INSP TO BLADES (X4) TO BE ACP IAW NTM UAL PART 6 72-31-401 WITHIN 6 CYCLES.
